Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

X-ray showed progressive ptb during regular examination, no symptoms. Had taken treatment for ptb earlier. Is this possible?

Hi Doctor, I was treated 6 mos of ptb 2 years ago, but recently during my physical examination I found out in x ray that I have progressive ptb, is this possible even if there is no symptom? Is this contageous? I am not convinced w/ x ray result. The doctor prescribed me medicine to take for nine month, but I have doubt because I am afraid that the antibiotic can cause any side effect. I am planning to visit again my first doctor in the next city. What should I do?
Asked On : Tue, 14 Feb 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
Now a days there are cases of PTB which are resistant to standard anti TB drugs.
You may be one of them.
Go for Blood to evaluate your progress of the disease.
If there is resistant to anti TB drugs then consult pulmonologist and go for his treatment from routine line of treatment.
Ok and bye.
Answered: Tue, 14 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor